# SDR KA4R20120621001

- Difficulty date: June 4, 2012
- Submitted: June 21, 2012
- Operation: General aviation
- Filed by: Hamilton Sundstrand Aviation Services Inc, repair station KA4R303M
- Make and model: Bombdr DHC8400
- Aircraft serial: 495
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 734374D
- Part serial: 3295
- Condition: Failed
- Location: Fwd Inbd Slat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR HAS THE SAME FAILURE WHICH RESULTED IN THE RELEASE OF AN AD.  THE ACTUATOR WAS RECEIVED IN A COMPLETELY DISCONNECTED STATE.  AD CF-2002-26R1 & ALERT SB A8-27-98 REQUIRE A BACKLASH MEASUREMENT AT VARIOUS FLIGHT CYCLE INTERVALS BASED UPON THE ACTUAL BACKLASH MEASUREMENT.
